# SDR DALA2018102606317

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 59,706 hours, 7,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CHECK IN MSP, DAMAGE WAS FOUND ON THE OUTER SKIN ON THE AFT (LOWER CORNER) EDGE OF THE FWD CARGO DOOR. THE DENT IS LOCATED AT FR 25A JUST ABOVE BEAM 4 (REFERENCE 52-31-00-281-011 FIG 10117) IN THE EXCLUDED AREA. THERE IS ALSO DAMAGE TO THE EDGE MEMBER AT THE DENT LOCATION. REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLER AND DOUBLERS PER ER/A 572554-14.
